Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have piles. Had severe intestinal distension due to constipation. Feeling dizziness and fatigued. What to be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Dear Sir , my mother, 68, had sever intestinal distension due to constipation. She has piles, but is not diabetic.
She had a laparotomy to remove excess fecal matter, but surgoens found nothing else in there, and put it down to XXXXXX syndrome. Now she has fatigue, dizziness, cold hands and feet, feels cold in her tummy (inside), and is forgetful. She also has pains in the tummy occasionally,and a frequent rumbling sound in the stomach. She has edema in her feet, am not sure which sort, but the finger imprints on the skin do notcause permamnent marks.
Do we need a further examination?
Posted Fri, 12 Oct 2012 in Digestion and Bowels
Answered by Dr. Sudhir 59 minutes later

You surely need a clinical evaluation, that to immediately in my opinion.

She should get a sonography done to have at her abdomen.Her symptoms make me suspicious of XXXXXXX bleed or bowel perforation etc.These are common complications after laparotomy.An erect abdomen xray may also be needed.

These symptoms should be brought to notice of your doctor sooner.

Please ask if there are doubts.Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor